Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    12
  • comments
    6
  • views
    5740

Fellow accutane users: Suggestions needed!

suunshine

284 views

So I am a little low on the self confidence the last few days and am just sick and tired of my skin. I hate how it holds me back in some way, every single day. I have scars on both of my cheecks that only seem to be getting redder, and am so f***ing sick of it :pray: I'm currently on 20mg a day, and am thinking that next week I'm going to try and schedule and app. with my doctor to up the dosage to 40 mg. Do you think that will help? Or is sticking with the lower dose a better idea? I'm just a little confused on what to do...



1 Comment


I'm sorry to hear that you're frustrated. Stick with it though. I took a course 10 years ago and it worked wonders. I'm 15 days into my second course now to clear up my mild but persistent acne. My understanding from all my reading is that a higher dose may be good for you. I think they recommed .5-1 mg per kilogram of body weight per day, so maybe 40mg would work better. Good luck and hang in there!

Share this comment


Link to comment
Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×